# SDR 05FDEA03539

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EXT L/E, CRACK LONG 0,5'' ON EXT SKIN AT STA XORS 804.  REPAIRED CRACK PER SRM 57-00-01 FIG 4 SHT 2 VOL 1 AND SRM 51-33-01 PAGE 34-47 FABRICATED PART IAW DETAIL PART TRAVELER F161055/N01055 PER SRM 57-00-01 FIG 4 SHT 2 VOL 1.
